Acta Mathematica Hungarica logo Springer logo

Publisher: Springer

Related content
Volume 106, Numbers 1-2, January 2005

all issues

Splitting closure operators
pp. 1-16(16)
Authors: Brümmer, G. C. L.; Giuli, E.; Holgate, D.

Reduced bodies in Minkowski space
pp. 17-26(10)
Authors: Lassak, Marek; Martini, Horst

Almost-periodic solutions for a second order abstract Cauchy problem
pp. 27-39(13)
Authors: Castillo, G.; Henríquez, H. R.

Generalized open sets in generalized topologies
pp. 53-66(14)
Author: Császár, Ákos

On the even power mean of a sum analogous to Dedekind sums
pp. 67-81(15)
Authors: Liu, Huaning; Zhang, Wenpeng

Endoprime modules
pp. 89-99(11)
Authors: Haghany, A.; Vedadi, M. R.

Hypercyclic and chaotic convolution operators associated with the Dunkl operator on C
pp. 101-116(16)
Authors: Betancor, J. J.; Sifi, M.; Triméche, K.

On numbers not of the form n-(n)
pp. 117-135(19)
Author: Luca, F.

Screen Cauchy Riemann lightlike submanifolds
pp. 137-165(29)
Authors: Duggal, K. L.; Sahin, B.

all issues


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page